Cross-connections of the singular transformation semigroup

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageEnglish
Article number1850047
JournalJournal of Algebra and its Applications
Volume17
Issue number3
DOIs
Publication statusPublished - 1 Mar 2018

Fingerprint

Transformation Semigroups
Regular Semigroup
Semigroup
Permutation
Isomorphic
Partially Ordered Set
Alternate
Partition

Keywords

  • cross-connections
  • normal category
  • partitions
  • powerset
  • Regular semigroup
  • transformation semigroup

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

Cite this

@article{1588286549234eb382a1989cca18d751,
title = "Cross-connections of the singular transformation semigroup",
keywords = "cross-connections, normal category, partitions, powerset, Regular semigroup, transformation semigroup",
author = "{Azeef Muhammed}, {P. A.} and Rajan, {A. R.}",
year = "2018",
month = "3",
day = "1",
doi = "10.1142/S0219498818500470",
language = "English",
volume = "17",
journal = "Journal of Algebra and its Applications",
issn = "0219-4988",
publisher = "World Scientific Publishing Co.",
number = "3",

}

Cross-connections of the singular transformation semigroup. / Azeef Muhammed, P. A.; Rajan, A. R.

In: Journal of Algebra and its Applications, Vol. 17, No. 3, 1850047, 01.03.2018.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Cross-connections of the singular transformation semigroup

AU - Azeef Muhammed, P. A.

AU - Rajan, A. R.

PY - 2018/3/1

Y1 - 2018/3/1

KW - cross-connections

KW - normal category

KW - partitions

KW - powerset

KW - Regular semigroup

KW - transformation semigroup

UR - http://www.scopus.com/inward/record.url?scp=85017515553&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000424255100009

U2 - 10.1142/S0219498818500470

DO - 10.1142/S0219498818500470

M3 - Article

VL - 17

JO - Journal of Algebra and its Applications

JF - Journal of Algebra and its Applications

SN - 0219-4988

IS - 3

M1 - 1850047

ER -